# SDR REXA201100410A

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,357 hours, 14,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD IS DAMAGED FROM SCREW CONTACT AT WL 86, RBL 7.5.  DAMAGE IS APPROX 0.125" LONG X 0.125" WIDE X 0.003" DEEP.  REPAIRED IAW REO 601R-53-61-2155.
